On the representation of quadratic forms by quadratic forms. / Dietmann, Rainer; Harvey, Michael.

In: Michigan Math. J., Vol. 62, No. 4, 2013, p. 869-889.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)869-889
Number of pages21
JournalMichigan Math. J.
Volume62
Issue number4
DOIs
Publication statusPublished - 2013

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 19783008